# SDR SWAA2023051126746

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED BETWEEN STA 312-328 LBL 54' MAIN CABIN INTERCOSTAL CRACKED BETWEEN STA 312-328 LBL 45.60<[01] RECEIVED NEW INTERCOSTAL P/N: 141A5410U140; PO# 2012626; THAT SUPERSEDE P/N: 141A5410-12. THIS INTERCOSTAL WILL BE INSTALLED CARD:TTG8Q00KKMUZ.(FLOOR BEAM STA. 312 REPAIR).;[02] VERIFIED STEP 1
